# SDR 96ZZZM845

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N115BS
- Make and model: Swrngn SA226TC
- Aircraft serial: TC324
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Part number: 2719875
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GDV - NO NOSEWHEEL STEERING, POSSIBLE UNCOMMANDED HYDRAULIC PRESSURE TO THE RIGHT.  TEMP IN GDV WAS -23 DEGREES FAHRENHEIT.  SUSPECT INTERNAL FAILURE OF NOSEWHEEL STEERING ACTUATOR.  DEACTIVATED NWS PER MEL AND FERRIED A/C TO BIL.  REMOVED AND REPLACED NWS ACTUATOR.  REPLACED WIRE BUNDLE, SPECIFICALLY WIRE 713B-22 WHICH WAS BROKEN IN NOSE WHEELWELL.  NWS OPS CHECKED OK AND GEAR RETRACT FUNCTION CHECKED NORMAL.
